Korean J. Math.  Vol 26, No 2 (2018)  pp.327-335
DOI: https://doi.org/10.11568/kjm.2018.26.2.327

SRB measures in chaotic dynamical systems

Hyun Deok Lee

Abstract


In this paper, we present the construction of natural invariant measures so called SRB(Sinai-Ruelle-Bowen) measures by the properties of geometric t-potential and Bowen's equation for the hyperbolic attractors.

Keywords


SRB measures, Lyapunov exponents, Pesin's entropy formula, Non-uniformly hyperbolic attractors.

Subject classification

37D35

Sponsor(s)

This work was supported by the research grant of Cheongju University (2016.09.01.-2018.08.31.).

Full Text:

PDF

References


A. Avila and J. Bochi, Nonuniform hyperbolicity, global dominated splittings and generic properties of volume-preserving diffeomorphisms, Trans. Am. Math. Soc. 364 (6) (2012), 2883–2907. (Google Scholar)

R. Bowen, Equilibrium states and the ergodic theory of Anosov diffeomorphisms, Lecture Notes in Mathematics 470, Springer-Verlag, 1975. (Google Scholar)

R. Bowen and D. Ruelle, The ergodic theory of axiom A flows, Inv. Math. 29(1975), 181–202. (Google Scholar)

V. Climenhaga, D. Dolgopyat, and Ya. Pesin, Non-stationary non-uniformly hyperbolicity : SRB measures for non-uniformly hyperbolic attractors, Commun. Math. Phys. 346 (2)(2016), 553–602. (Google Scholar)

M. Hirsch, C. Pugh, and M. Shub, Invariant Manifolds, Lecture Notes in Mathematics 583, Springer-Verlag, 1977. (Google Scholar)

A. Katok, Lyapunov exponents, entropy and periodic orbits for diffeomorphisms, Publications de l’IHES 51 (1980), 137–174. (Google Scholar)

F. Ledrappier and J. M. Strelcyn, A proof of estimation from below in Pesin’s entropy formula, Ergodic Theory Dyn. Syst. (2) (1982), 203–219. (Google Scholar)

F. Ledrappier and L. -S. Young, The metric entropy of diffeomorphisms, 1, Characterization of measures satisfying Pesin’s entropy formula, Ann. Math. 2. 122 (3) (1985), 509–539. (Google Scholar)

V. I. Oseledec, Multiplicative ergodic theorem, Lyapunov numbers for dynamical systems, Trans. Moscow Math. Soc. 19 (1968), 197–221. (Google Scholar)

Ya. Pesin, Characteristic Lyapunov exponents and smooth ergodic theory, Russian Math. Surveys 32 (4) (1977), 55–114. (Google Scholar)

Ya. Pesin, Dynamical systems with generalized hyperbolic attractors : hyperbolic, ergodic and topological properties, Ergodic Theory Dyn. Syst. 12 (1) (1992), 123– 151. (Google Scholar)

D. Ruelle, A measure associated with axiom-A attractors, Am. J. Math. 98 (3) (1976), 619–654. (Google Scholar)

S. Smale, Differentiable dynamical systems, Bull. Am. Math. Soc. 73 (1967), 747–817. response, Nonlinear Anal. 57 (2004) 421–433. (Google Scholar)

Ya. Sinai, Gibbs measures in ergodic theory, Uspehi Mat. Nauk 27 (4) (1972), 21–64. (Google Scholar)

Lai-Sang Young, Statistical properties of dynamical systems with some hyperbolicity, Ann. Math. 2 147 (3) (1998), 585–650. (Google Scholar)

Lai-Sang Young, What are SRB measures, and which dynamical systems have them?, J. Stat. Phys 108 (2002), 733–754. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr